# SDR C2XA07IA100

- Difficulty date: April 28, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 20,330 hours, 18,790 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HRL - FLIGHT 2002, DURING PREFLIGHT INSPECTION THE CREW REPORTED A POSSIBLE BURNING SMELL IN THE GALLEY WHEN THE AIRCRAFT WAS POWERED UP.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE CABIN LIGHT BALLAST A SEAT 1A TO BE BURNT.  THE BALLAST WAS DISCONNECTED AND THE CABIN LIGHT PLACED ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED BALLAST, OPERATIONALLY CHECKED THE LIGHTING SYSTEM WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
